MathSciNet Relay Station
MathSciNet bibliographic data
MR67094 (16,669b) 09.1X
Morrison, D. R. Bi-regular rings and the ideal lattice isomorphisms. Proc. Amer. Math. Soc. 6, (1955). 46–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement